MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANTI-TG AB

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANTI-TG AB
Model Number IMMULITE 2000 ANTI-TG AB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the discordant, falsely low anti-tg ab results on patient samples is unknown.Siemens is investigating the issue.Mdr 2432235-2018-00033 was filed for the same issue.
 
Event or Problem Description
Discordant, falsely low autoantibodies to thyroglobulin (anti-tg ab) results were obtained on patient samples on an immulite 2000 xpi instrument, while using kit lot 673.The results from immulite 2000 xpi instrument were not reported to the physician(s).The samples were repeated on an advia centaur xpt instrument, resulting higher.The results from the advia centaur xpt instrument were reported to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely low anti-tg ab results.
 
Additional Manufacturer Narrative
Additional information (13-apr-2018): the customer provided patient samples for in-house testing.Siemens tsl ran 14 patient samples on an immulite 2000 instrument using kit lots 672 and 673 and on the advia centaur instrument using kit lot 298.Two samples could not be retested on the advia centaur instrument due to insufficient sample quantity.For the remaining samples, 9 of 12 samples were clinically concordant.A siemens headquarters support center specialist reviewed the event details and determined that the assays on the advia centaur and immulite 2000 xpi have different cut-offs, use different antigens and antibodies, and use different architectures.Most antibody assays have poor correlation to each other.The cause of the discordant anti-tg ab results on patient samples is unknown.No further evaluation of device is required.Mdr 2432235-2018-00033_s2 was filed for the same event.

Brand Name
IMMULITE 2000 ANTI-TG AB
Common Device Name
IMMULITE 2000 ANTI-TG AB
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis
gwynedd, LL55 4EL
UK  LL55 4EL
MDR Report Key7371322
Report Number2432235-2018-00127
Device Sequence Number592333
Product Code JZO
UDI-Device Identifier00630414962108
UDI-Public00630414962108
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K991094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 ANTI-TG AB
Device Lot Number673
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1